MAUDE Adverse Event Report: MEDTRONIC IRELAND ASSURANT COBALT; STENT, ILIAC

MEDTRONIC IRELAND ASSURANT COBALT; STENT, ILIAC
Catalog Number ASC930LV
Medical Device Problem Codes Burst Container or Vessel (1074); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported via medwatch that a physician was attempting to use an assurant cobalt stent to treat a calcified left sfa.During pta, calcification was reported to have caused the stent delivery system balloon to fracture.The patient was transferred to another hospital to have the item removed and a new stent was placed.No patient injury reported.

Brand Name
ASSURANT COBALT
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6525229
Report Number9612164-2017-00518
Device Sequence Number11173011
Product Code NIO
UDI-Device Identifier00613994931122
UDI-Public00613994931122
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P110011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Catalogue NumberASC930LV
Device Lot Number0007937290
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR